MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE MINIMED® PRO-SET® BD FLOWSMART¿ TECHNOLOGY, 24IN X 6MM P-CAP; INTRAVASCULAR ADMINISTRATION SET

BD MEDICAL - DIABETES CARE MINIMED® PRO-SET® BD FLOWSMART¿ TECHNOLOGY, 24IN X 6MM P-CAP; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 328614
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of a minimed® pro-set® bd flowsmart¿ technology, 24in x 6mm p-cap the needle was bent and would not deliver insulin.
 
Additional Manufacturer Narrative
Investigation: there were no relevant quality notifications raised which may have contributed to bent cannula found during dhr review.Since there were no samples (or photos) for investigation, unable to confirm the reported issue and the actual root cause is undetermined.
 
Event or Problem Description
It was reported that during use of a minimed® pro-set® bd flowsmart¿ technology, 24 in x 6mm p-cap the needle was bent and would not deliver insulin.

Brand Name
MINIMED® PRO-SET® BD FLOWSMART¿ TECHNOLOGY, 24IN X 6MM P-CAP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8344429
Report Number1920898-2019-00163
Device Sequence Number1833228
Product Code FPK
UDI-Device Identifier00382903286140
UDI-Public00382903286140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2019
Device Catalogue Number328614
Device Lot Number6207535
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;